# SDR R61A201803200378

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 31,473 hours, 20,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: BS1705301120001
- Condition: Cracked
- Location: Rack
- Part time: 31,473 hours, 20,612 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS OUT OF SERVICE FOR MAINTENANCE, TECHNICIANS DISCOVERED CRACKS IN THE FWD ELECTRONIC BAY SUPPORT RACK, LT AND RT LEGS. MAINTENANCE REMOVED AND REPLACED THE LEGS IAW JOB CARD EO-53-12-0000,  SRM 51-31-00, AND 51-41-01. ACFT  RETURNED TO SERVICE.
